The Helgason Fourier transform for compact Riemannian symmetric spaces of rank one

Thomas O. Sherman Northeastern University, Boston, USA

TBD mathscidoc:1701.331732

Acta Mathematica, 164, (1), 73-144, 1989.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 250 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{thomas1989the,
  title={The Helgason Fourier transform for compact Riemannian symmetric spaces of rank one},
  author={Thomas O. Sherman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313871460441},
  booktitle={Acta Mathematica},
  volume={164},
  number={1},
  pages={73-144},
  year={1989},
}
Thomas O. Sherman. The Helgason Fourier transform for compact Riemannian symmetric spaces of rank one. 1989. Vol. 164. In Acta Mathematica. pp.73-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313871460441.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved